# SDR UPS04842029

- Difficulty date: March 3, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,092 hours, 46,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STATION 1753 LONG 13R IS CRACKED.  REMOVED DAMAGED LONGERON SECTION, FABRICATED AND INSTALLED REPLACEMENT LONGERON SECTION, INSTALLED STRAPS AND SPLICE FITTING IAW SRM 53-2-2 FIG 10.
